MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Codes Dull, Blunt (2407); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Shelf box of product had additional label from pharmacy: "use with four times a day flexpen insulin injections" which can suggest multiple injection.There is no proper code for leakage.
 
Event or Problem Description
Pharmacist was contacted by patient.Patient said the pen needles were difficult to penetrate the skin and also experienced leaking at injection site.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8330283
Report Number9613304-2019-00028
Device Sequence Number16410090
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)230501(10)Y58P5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2023
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberY58P5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1